# SDR REXA2018092100923

- Difficulty date: September 21, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 26,318 hours, 17,293 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: CN6244230206
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PANEL 443BT CRACKED AT FASTENER HOLE. REMOVED/REPLACED PYLON PNL SKIN IAW SRM 51-42-06 AND 51-42-13.
